# SDR SPAA2016032300001

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 60,855 hours, 36,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 23170
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD R2 SERVICE DOOR PORTABLE EMERGENCY EXIT LIGHT INOPERATIVE.
